# SDR DL72W952825

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Nr 5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, BUSHINGS WORN IN MLG DOOR LUG ON FWD END OF NR 5 FLAP TRACK.  REPAIRED PER MM 57-43-0.
